# SDR AALA980156

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 919 - AFTER TAKEOFF DFW NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY CHECKLIST, RETARDED THROTTLE AND LIGHT EXTINGUISHED.  DUMPED FUEL AND RETURNED TO LAND DFW WITHOUT INCIDENT.  REMOVED AND REPLACED BOTH CLAMPS.  RAN NR 3 ENGINE, NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
